Aa
A
A
Close
Avatar universal
Negative effects of bioidentical hormones
Has anyone developed pain in their lower back and hip area since taking bio-id hormones. I have just now developed swelling and pain in the area just above my knee too.  I occasionally experience a sudden onset of swelling, redness and itching in my toes too. I have gone to many doctors...chiropractor, physical therapist and orthoped. , and I'm now scheduled for an MRI tomorrow. The only thing that I can think of that may be causing this is the hormone creams.  
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
Avatar universal
Blank
dayna852 commented on Make A Shake That Wil...
1 hr ago
2020005 tn?1472427714
Blank
KTowne commented on photo
6 hrs ago
4769306 tn?1451008167
Blank
KeeLolo commented on photo
7 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA
Women's Health Community Resources
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
973741 tn?1342346373
Blank
specialmom
Avatar f tn
Blank
old_before_my_time
136956 tn?1425609872
Blank
ticked
Mississauga, ON
134578 tn?1463413330
Blank
AnnieBrooke
OR
Avatar f tn
Blank
EndoCystaRN
CA